
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 5 · 2009
Issue 2, the volume’s only issue · 10 articles · RSS
Research Articles · 10
- RETRACTED: On Algebra and TachyonsM. Sivasubramanian, S. Kalimuthupp. 88–89 · published 30 Jun 2009View PDF7,239 accesses
- RETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to TrianglesM. Sivasubramanianpp. 90–92 · published 30 Jun 2009View PDF7,646 accesses
- Efficiency of Differential Transformation Method for Genesio SystemJafar Husni Ahmadpp. 93–96 · published 30 Jun 2009View PDF7,272 accesses
- Two-Step Robust Diagnostic Method for Identification of Multiple High Leverage PointsArezoo Bagheri, Habshah Midi, A.H.M. Rahmatullah Imonpp. 97–106 · published 30 Jun 2009View PDF8,306 accesses
- A Rigorous Proof for the Invariant Study of the Problem in Section VI in "Matched Subspace Detectors"Fangyuan Nan, Yaonan Wang, Fuhai Lipp. 107–111 · published 30 Jun 2009View PDF6,974 accesses
- Stochastic Behavior of Redundant Complex System with Two Types of FailureG. S. Mokaddis, M. Salah EL-Sherbeny, Entesar Al-Esayehpp. 112–117 · published 30 Jun 2009View PDF7,100 accesses
- Fractional Calculus for Certain Integral Operator Involving Logarithmic CoefficientsAabed Mohammed, Maslina Darus, Daniel Breazpp. 118–122 · published 30 Sep 2009View PDF7,181 accesses
- The Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value ProblemsAbbas Y. Al Bayati, Rostam K. Saeed, Faraidun K. Hama-Salhpp. 123–129 · published 30 Jun 2009View PDF8,172 accesses
- On The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma Ibrahimpp. 130–135 · published 30 Jun 2009View PDF8,065 accesses
- On the Pseudo-Spectral Method of Solving Linear Ordinary Differential EquationsB. S. Ogundarepp. 136–140 · published 30 Jun 2009View PDF7,222 accesses